# SDR 99ZZZX383

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110G
- Make and model: Beech 200BEECH
- Aircraft serial: BB792
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE THE AIRCRAFT WAS FLYING OVER LAX ON RETURN TO VAN NUYS, THE LEFT HAND ENGINE CHIP DETECTOR LIGHT CAME ON.  THE PILOT SHUT THE ENGINE DOWN IAW EMERGENCY PROCEDURES AND PROCEEDED TO VAN NUYS ON ONE ENGINE.  INSPECTION REVEALED CHIPS ON THE CHIP DETECTOR, IN THE OIL AND OIL FILTER. THE ENGINE IS BEING RETURNED TO PRATT & WHITNEY FOR EVALUATION AND REPAIR.
